I'm 24 years old. I had acne issues and my dermatologist had prescribed isotretinoin tablets. I'm taking it since 3 and half months. I have developed side effects like dry skin and a lot of hyperpigmentation. Can I stop isotretinoin? And I was thinking of using vitamin c serum for face. Is that okay? Plzz help. Z.
cap-multivitamin+anti auxidants od
facewash-ahaglow or ethyglo (3-4) used per day
cream-kojivit plus day use-3-4 hrs per day
if any problems then you contact me.
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Acne/Pimples treatment